# SDR CA060307003

- Difficulty date: January 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,460 hours, 13,794 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Accumulator
- Part number: 11538011119
- Part serial: 889
- Condition: Failed
- Location: Horizontal Stab
- Component: Horizontal Stab, Beech
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE ABOVE P/N FAILED SENT FOR REPAIR THEN FAILED AGAIN WITH IN 5.3 HRS. SERVICEABLE ACTUATOR INSTALLED WITH NO MORE PROBLEMS. (TC NR 20060307003)
